Publicações > Artigos em Revistas Internacionais

Existence of trapped modes in a periodic array of obstacles in a two-layer fluid

Cal, F.S.; Dias, G.A.; Videman, J. H.

The Quarterly Journal of Mechanics and Applied Mathematics, 65 (2012), 273-292

We consider trapping of linear water waves by infinite arrays of three-dimensional periodic structures in a two-layer fluid. We derive a geometric condition ensuring the existence of trapped modes and give several examples of structures satisfying the condition and supporting edge waves. We also study how the layer height and density ratios affect the sufficient condition.